# SDR UALA2013031901662

- Difficulty date: March 17, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,935 hours, 22,096 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE A QUARTER SIZE PIECE OF ATTRITION LINER MATERIAL MISSING.  REPAIRED ATTRITION LINER REPAIR.
